# SDR SWIA202266352

- Difficulty date: August 28, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,172 hours, 29,878 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING CLIMB OUT OF DFW ABOUT 2800 FEET FAS CALLED WITH THE SMELL OF SMOKE AND ACTUAL SMOKE IN CABIN COMING FROM GALLEY AREA.  / WE DECLARED AN EMERGENCY AND RETURNED TO DFW. SMOKE DISSIPATED IN FLIGHT AND LANDING WAS ROUTINE. WE DID LAND SLIGHTLY OVER WEIGHT AND DECENT RATE AT TOUCHDOWN WAS 500 FT PER MIN. AFTER RETURNING TO GATE FOUND GALLEY HEATER CIRCUIT BREAKER POPPED.   (FLIGHT #3234 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25393252 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH FIM 21-22-00 AND SERVICE LETTER 21-028 SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN AND/OR COCKPIT. SMOKE SOURCE WAS TRACED TO THE GALLEY HEATER, WHICH POPPED ITS CIRCUIT BREAKER AND SMELLED HORRIBLE ONCE REMOVED. SEE 25393253 FOR REPLACEMENT OF THE GALLEY HEATER DETAILS. THE NEW GALLEY HEATER OPERATES NORMALLY. THE NEW GALLEY HEATER DOES NOT POP ITS CIRCUIT BREAKER. NO SMELL OR VISIBLE SMOKE IS PRESENT.  / NO OTHER ABNORMALITY WAS UNCOVERED DURING THE INSPECTION. "
